Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Lower bounds for class numbers of real quadratic and biquadratic fields


Author: R. A. Mollin
Journal: Proc. Amer. Math. Soc. 101 (1987), 439-444
MSC: Primary 11R29; Secondary 11R11, 11R16, 11R20
MathSciNet review: 908645
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we provide lower bounds for class numbers of real quadratic fields of Richaud-Degert type, as well as for class numbers of related real biquadratic fields.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11R29, 11R11, 11R16, 11R20

Retrieve articles in all journals with MSC: 11R29, 11R11, 11R16, 11R20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0908645-0
PII: S 0002-9939(1987)0908645-0
Article copyright: © Copyright 1987 American Mathematical Society